# SDR USAA061303

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B AFT FLAP O/B END LWR SIDE DELAMINATED.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 51-70-10, DEFECT SIZE: 5.250 X 11 INCHES.
